# SDR F3LA200800478

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047400290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED CORROSION ON AFT CARGO COMPARTMENT LT PROFILE, FWD AREA OF AFT CARGO, AT FRAME C47 TO FRAME C51. MAINT REMOVED AND REPLACED PROFILE AT FRAME C47 TO FRAME C51 IAW SRM 51-72-11, 51-21-11 AND 51-42-11. UPON COMPLETION FO THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
